# SDR QR9R20211021005

- Difficulty date: October 21, 2021
- Submitted: October 21, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723399712
- Aircraft time: 2,386 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: B521M1041201
- Condition: Broken
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

FLT 2: PRECAUTIONARY LANDING DUE TO CO-PILOTS DOOR STRUT BROKE IN FLIGHT. REPLACED DOOR STRUT ATTACHMENT BRACKET IAW AMM 52-11-00, 8-2.
